Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC:

Feel Weak for 4-5 days after MMS 18 Jun 2024 03:38 #82702

  • PeachyBear
  • PeachyBear's Avatar Topic Author
  • Offline
  • New Member
  • New Member
  • Posts: 5
  • Thank you received: 1
I’m new to MMS and looking for help sorting out a reaction to it.

I’ve  taken MMS with a mineral solution and activator for 7-8 days and am experiencing lasting fatigue and a feeling of depletion and heaviness. I took 24 drops/day of activator/mineral solution mixed with 1000ml water for 4 days and then went to 16 drops/day for 2 days. I got the fatigue reaction and stopped for 4 days before feeling better. I started again at 8 drops mixed with 1000ml and took 4–120ml doses before the reaction came back and now 4 days later, I’m still feeling weak and worn out. I’m pretty sure it’s not a herxheimer reaction as I’ve had plenty of those and they usually get better within 1-2 days. 
Maybe it’s an oxidizing reaction?
Any advice is greatly appreciated 
The following user(s) said Thank You: Mwni

Please Log in or Create an account to join the conversation.

Feel Weak for 4-5 days after MMS 18 Jun 2024 13:21 #82709

  • Mwni
  • Mwni's Avatar
  • Offline
  • New Member
  • New Member
  • Posts: 1
  • Thank you received: 0
Maybe a deficiency. MMS/CDL has diuretic effects, so you may be losing electrolytes. Weakness could also indicate that it is affecting the thyroid or iodine depletion.

Please Log in or Create an account to join the conversation.

Feel Weak for 4-5 days after MMS 18 Jun 2024 15:32 #82711

  • GabbyHayes
  • GabbyHayes's Avatar
  • Offline
  • New Member
  • New Member
  • Posts: 5
  • Thank you received: 1
The official recommendation is to cut your intake by 50% until your weakness goes away.
Personally, I can only stand drinking so much of it and gave that up for the time being.
You may want to consider doing the MMS3000 treatment, which involves simply putting the mixture along with DMSO on your skin.
The DMSO acts as a carrying agent and get the CLO2 directly into your blood stream. It's similar to getting it into your blood stream via an IV.
The major benefit with MMS3000 is that there is no herxheimer reaction whatsoever.
The DMSO may be a slight irritant to the skin, but you move the placement around and you can use water or aloe vera to lessen any irritation.
I found that after a few applications, I wasn't getting much irritation at all.

Please Log in or Create an account to join the conversation.

Feel Weak for 4-5 days after MMS 21 Jun 2024 01:23 #82722

  • CLO2
  • CLO2's Avatar
  • Offline
  • Administrator
  • Administrator
  • Posts: 5448
  • Thank you received: 4303
You are way overdosing. What protocol are you following? Do you have Jim Humble's book? 

You should first follow the Starting Procedure, then Protocol 1000. Both are attached. 

Three drop hourly doses are the most you would take when following Protocol 1000.  


 

This message has attachments files.
Please log in or register to see it.

Please Log in or Create an account to join the conversation.

Last edit: by CLO2.

Feel Weak for 4-5 days after MMS 21 Jun 2024 20:01 #82729

  • BillPopMMS
  • BillPopMMS's Avatar
  • Offline
  • Platinum Member
  • Platinum Member
  • Posts: 1131
  • Thank you received: 384
What she said.

Except, after the 3 week +/- treatment period, you can increase to 4 drops, 5, 6, etc., if you want to and are able to.

And/or add DMSO for P1000+, of course.

Note that Jim Humble's "MMS Health Recovery Guidebook" also has a
Herxing Halving Protocol for when you Herx.

 
NOTE: Any and all information supplied in online or offline communications that pertains to,
mentions, replies to inquiries about, and/or involves a discussion of, the information on my website,
ASpoonfulOfMedicine.com, falls under the Disclaimer on my website.

CHP – The Clean Health Protocol
www.ASpoonfulOfMedicine.com/

You will find info there regarding Jim Humble's "MMS Health Recovery Guidebook".

Please Log in or Create an account to join the conversation.

Last edit: by BillPopMMS.

Feel Weak for 4-5 days after MMS 22 Jun 2024 07:37 #82731

  • PeachyBear
  • PeachyBear's Avatar Topic Author
  • Offline
  • New Member
  • New Member
  • Posts: 5
  • Thank you received: 1
Thanks.
I made the mistake of starting with Protocol 1000 and not the starting protocol.
I have Jim’s book and headed in a solid direction. 

Please Log in or Create an account to join the conversation.

  • Page:
  • 1